| Model Number |
MMT-523RNAL |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/10/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Pump received with blank display due to corroded battery tube spring contact and corroded battery tube.Unable to perform all functional testing including the operating currents, a21 error test, rewind, basic occlusion, occlusion, prime/a33 and excessive no delivery test due to blank display.Pump received with broken reservoir tube lip noted.
Event or Problem Description
The customer was reported via phone call that, the insulin pump had damage and the reservoir was unable to lock in place.The blood glucose was unknown at the time of the incident.Troubleshooting determined that, the insulin pump should be replaced.The customer was advised to discontinue use of the insulin pump and to revert to the back-up plan.The product will be returned for analysis.